# SDR 2002FA0000084

- Difficulty date: January 8, 2002
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N49CN
- Make and model: Robsin R44
- Aircraft serial: 0554
- Engine: Lyc O540F1B5
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 53E22144
- Condition: Stuck
- Location: Oil Cooler
- Part time: 338 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

OPERATOR COMPLAINT, HIGH OIL TEMPERATURES, 245 DEGREES F.   VERIFIED BY A DECREASE IN OIL PRESSURE.  FOUND VALVE DEFECTIVE.  REMOVED AND REPLACED VALVE WITH NEW PART.  OPS CHECKED GOOD.
